# SDR ASOA051064

- Difficulty date: December 5, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 16154103
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM CAE-ATL, UPON GEAR RETRACTION, THE CREW RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES ALONG WITH STEERING INOP AND WOW INPUT CAUTION MESSAGES.  NOSE GEAR STAYED GREEN AND DOWN.  THE CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO CAE, WHERE IT LANDED SAFELY.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE GEAR TORQUE LINKS DISCONNECTED AND RECONNECTED THEM.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
